Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Table errata: ``On the syllogism (IV) and on the logic of relations'' (Trans. Cambridge Philos. Soc. 10 (1864), 331-358), by A. De Morgan

Authors: Gail S. Huston and Robert S. Spira
Journal: Math. Comp. 28 (1974), 341
MSC: Primary 12-04; Secondary 65H05
MathSciNet review: 0432584
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12-04, 65H05

Retrieve articles in all journals with MSC: 12-04, 65H05

Additional Information

PII: S 0025-5718(1974)0432584-4
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia